# SDR DALA2023080406334

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,994 hours, 28,020 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L EMERGENCY SLIDE STRIP HANGING OFF OF DOOR FRAME. CORRECTIVE ACTION: REINSTALLED DOOR 2 L SLIDE PER W/C 2566-9001-2L NRO 630578. VERIFIED INSTALLATION OF SLIDE PER WC 2566- 9001-2L. (4956732)
